# SDR ZW0A0106301

- Difficulty date: August 6, 2001
- Submitted: August 6, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A DEEP GROOVE WAS FOUND IN THE CUT OUT FOR THE MID CARGO DOOR HANDLE DUE TO WEAR. REPLACED DOOR HANDLE CUTOUT PER SPM 6-70-01.
